I am sorry to hear you going through the withdraw. There's a few things that might help *a little*. Immodium AD and B complex can help to make the knife of withdraw a bit less cutting. Hot baths with a little episome salt seem to help a little too. If you have a legal script
for valium, that can help too.
IF it gets really bad, don't risk it, go to urgent care because although rare, withdraws can be very dangerous if severe.
I know those things will only help a little bit. The first time I withdrew from nucynta (after getting some prodecural relief) it was absolute HELL. It felt like withdrawing from a powerful anti depressant and hydrocodone at the same time. I remember sitting in the shower cerying and just letting the water fall on me. For some reason, that helped on an emotional level.
I know your withdraws are far worse than mine could ever be so again my heart goes out to you and....
I hope you feel better :/